Content deleted Content added
→Other holomorphic fixed point theorems: fix ref date |
m →References: sp |
||
Line 70:
==References==
*{{citation|last=Earle|first= Clifford J.|last2=Hamilton|first2= Richard S.|
title=A fixed point theorem for holomorphic mappings|year= 1970|series=Proc. Sympos. Pure Math.|volume= XVI|pages= 61–65|publisher =American
*{{citation|last=Harris|first= Lawrence A.|title=Fixed points of holomorphic mappings for domains in Banach spaces|journal=Abstr. Appl. Anal.|year= 2003|volume= 5| pages=261–274|url=http://www.hindawi.com/journals/aaa/2003/121329/abs/}}
*{{citation|last=Neretin|first= Y. A.|title=Categories of symmetries and infinite-dimensional groups|series= London Mathematical Society Monographs|volume=16|publisher= Oxford University Press|year= 1996|isbn=0-19-851186-8}}
|